Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Apr 20, 2023, 7:52 PM CDT for Travis County, Williamson County, Texas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2023, 7:52 PM CDT (00:52 UTC)
- Expired
- Apr 20, 2023, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 46 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 8:25 PM CDT | FLASH FLOOD | 1 Sw Jollyville, TX | REPORTS OF FLOODED ROADWAYS. |
| Apr 20, 8:35 PM CDT | FLASH FLOOD | 2 S Jollyville, TX | REPORTS OF AROUND 30 VEHICLES STRANDED IN HIGH WATER AT DUVAL ROAD AND U.S. 183. |
| Apr 20, 8:44 PM CDT | HEAVY RAIN 4.12 | 2 Sse Jollyville, TX | RECORDED IN JUST OVER AN HOUR AT FIRE STATION 25. |
| Apr 20, 8:47 PM CDT | HEAVY RAIN 4.4 | 2 Wsw Wells Branch, TX | RECORDED IN JUST OVER AN HOUR. |
| Apr 20, 8:50 PM CDT | HEAVY RAIN 3.78 | 3 Ssw Jollyville, TX | MEASURED FROM 718-850 PM CDT. |
| Apr 20, 9:15 PM CDT | HEAVY RAIN 5.61 | Wells Branch, TX | MOST FELL BETWEEN 715-915 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
098
WGUS54 KEWX 210052
FFWEWX
TXC453-491-210345-
/O.NEW.KEWX.FF.W.0008.230421T0052Z-230421T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
752 PM CDT Thu Apr 20 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Travis County in south central Texas...
Southeastern Williamson County in south central Texas...
* Until 1045 PM CDT.
* At 752 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Windemere, Anderson Mill, Austin Bergstrom Int
Airport, Hutto, Lakeway, Manor, Lago Vista, Bee Cave, West Lake
Hills, Hudson Bend, The Hills and Rollingwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3051 9785 3078 9739 3074 9727 3046 9716
3042 9737 3022 9749 3021 9796 3036 9817
3047 9810 3050 9810 3049 9812 3052 9810
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN2 follow-up statements
597
WGUS74 KEWX 210138
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
838 PM CDT Thu Apr 20 2023
TXC453-491-210345-
/O.CON.KEWX.FF.W.0008.000000T0000Z-230421T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Travis TX-Williamson TX-
838 PM CDT Thu Apr 20 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT THIS
EVENING FOR TRAVIS AND SOUTHEASTERN WILLIAMSON COUNTIES...
At 838 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience the highest impacts include...
Pflugerville, Jollyville, Wells Branch, Windmere, Round Rock,
Granger, Anderson Mill, West Lake Hills, and Rollingwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3051 9785 3078 9739 3074 9727 3046 9716
3042 9737 3022 9749 3021 9796 3036 9817
3047 9810 3050 9810 3049 9812 3052 9810
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MO024
WGUS74 KEWX 210329
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1029 PM CDT Thu Apr 20 2023
TXC453-491-210345-
/O.CON.KEWX.FF.W.0008.000000T0000Z-230421T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Travis TX-Williamson TX-
1029 PM CDT Thu Apr 20 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT THIS
EVENING FOR TRAVIS AND SOUTHEASTERN WILLIAMSON COUNTIES...
At 1029 PM CDT, gauge reports indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen, with the highest amounts indicated over the upper
reaches of Walnut Creek and Gilleland Creek. Additional rainfall
amounts up to 1 inch are possible in the warned area. Flash flooding
is likely ongoing, but should be shifting toward higher flows into
the larger creeks and streams through 1045 PM CDT.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Gauges reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Windemere, Anderson Mill, Austin Bergstrom Int
Airport, Hutto, Lakeway, Manor, Lago Vista, West Lake Hills, and
Rollingwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3051 9785 3078 9739 3074 9727 3046 9716
3042 9737 3022 9749 3021 9796 3036 9817
3047 9810 3050 9810 3049 9812 3052 9810
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 6:30 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 20, 6:30 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 630 PM CDT Thu Apr 20 2023 ...New AVIATION... .SHORT TERM... (Tonight through Friday night) Issued at 1242 PM CDT Thu Apr 20 2023 Mostly cloudy skies and southerly winds prevail across the area early this afternoon. Temperatures are in the lower 80s across most locations with some shower activity noted near Bexar County and east of the I35 corridor. Aircraft soundings from AUS show a decent cap that remains near 725 mb and this is likely preventing deep updrafts from occurring. However, the HRRR continues to want to strengthen this activity later today which likely points to the cap either eroding or surface temperatures warming beyond the point where the cap matters. The storm environment is unstable this afternoon with CAPE values approaching 3000 J/kg. Effective bulk shear is near 30 knots which would support some severe threat if deep convection becomes established. The main threats this afternoon would be hail and damaging winds as helicity values are low. The attention after the afternoon activity then focuses on a potential line of showers and storms along a boundary to our northwest. Morning high-res guidance shows this activity moving through the CWA late this afternoon through the evening hours from northwest to southeast. Guidance has shown a bit higher coverage of activity to the west and the latest Day 1 Outlook from SPC accounts for this with the slight risk now almost to the Rio Grande. Large hail and damaging winds will continue to be the main risks for severe convection. Low-level winds pick up slightly this evening, and while we can't completely rule out a tornado or two, overall chances are low. Rainfall amounts for most locations will average below an inch, but some spots may pick up 1-3 inches with isolated higher amounts. This could lead to a localized minor flooding threat from the heavier totals. Most of the shower and thunderstorm activity will push east of the area by 1 AM. Lows tonight will be in the 60s. There could be a few residual showers or storms in the east tomorrow morning, but otherwise, a dry Friday is expected with highs ranging from the lower 80s in the northeast to the lower 90s in the southwest. Mostly clear skies and lows in the 50s to lower 60s returns Friday night. && .LONG TERM... (Saturday through Thursday) Issued at 1242 PM CDT Thu Apr 20 2023 Synopsis: Behind Friday's departed cold front, predominantly west to northwest flow will prevail in the mid and upper levels through the majority of the period. Conditions will remain unsettled, with mentionable precipitation probabilities and shower/storm mentions remaining in the forecast through the middle portions of next week. While each day won't feature severe thunderstorm potential, an isolated strong to severe storm can't be ruled out from San Antonio and points westward on Saturday. Largely southerly to southeasterly 925-850 mb flow will prevail Sunday and Monday, bringing plenty of Gulf moisture northward atop of a cooler boundary layer under the influence of easterly winds. This will help to drive additional precipitation chances through the beginning of next week. An upper disturbance is forecast to eject from the central Rocky Mountains on Tuesday, encouraging surface cyclogenesis to our north in the Texas Panhandle/Red River vicinity. This will place the majority of South- Central Texas to the east of a sharpening dryline. The combination of the advancing dryline and favorable forcing aloft could support more vigorous thunderstorm development during this portion of the period. While still six days out, it's possible that some of this activity could become strong to severe. Saturday: Winds will be quick to turn southeasterly behind the Friday cold front, bringing moisture and attendant instability quickly back into portions of the area. Guidance continues to suggest that the greatest instability will pool over our southwestern zones, where as much as 1000-1500 J/kg of CAPE could materialize in the mixed layer. The combination of said instability and sufficient shear aloft could support some better-organized convection during the afternoon hours. It's possible that some of said activity could reach marginally severe levels, with large hail and damaging winds being the primary concerns. The Storm Prediction Center thus continues to include the majority of the southern Edwards Plateau, Rio Grande Plains, and portions of western Hill Country (including the city of San Antonio) in a marginal (level 1/5) risk for severe weather in its day three convective outlook. Sunday Through Monday: Thanks to continued low level moistening, and the jet stream in place overhead, shower activity will continue. Whether thunderstorms mix in with the showers remains uncertain. The global ensembles disagree regarding the amount of instability available for storms on each afternoon, with GEFS members coming in considerably more aggressive than their ECMWF counterparts. Trends regarding instability will need to be monitored in the coming forecast cycles, as ample deep layer wind shear would support some potential for stronger thunderstorms during this portion of the period. As things currently stand, predominantly rain showers and isolated non-severe thunderstorms are expected through this portion of the period. Tuesday: More robust thunderstorm activity is possible along and east of an advancing surface dryline during the afternoon hours, particularly as the shortwave discussed in the synopsis begins to eject into the Southern Plains. The combination of lift provided by the dryline/approaching wave, ample instability, and sufficient bulk shear would likely support some strong to severe storm potential, particularly if the best forcing arrives during peak heating. Given uncertainties regarding said timing, it's much too early to offer any specifics regarding potential hazards. SPC has introduced a 15% risk area for severe thunderstorms across most of South-Central Texas in light of this potential. Remainder Of The Period: Isolated storms could persist across the far northeast on Wednesday, but it appears a drying trend will begin to establish itself by late next week/the conclusion of the long term period. && .AVIATION... (00Z TAFS) Issued at 622 PM CDT Thu Apr 20 2023 Greatest aviation concerns will be with strong to severe convection across the region from this evening into the early overnight hour. A severe storm is approaching KSAT from the west and a line of storms are congealing across the Hill Country and will approach the I-35 corridor, including KAUS, KSAT and KSSF later tonight. Storms will remain capable of hail, strong winds, heavy rain and frequent cloud- to-ground lightning. Storms will likely lead to lowered visibility and ceilings as well into the IFR to MVFR range. Highlighted a tempo group for when the heaviest storms are expected to impact the TAF sites. As storms have moved out of the area, winds will turn out of the north with moderate to breezy winds following in wake of the boundary. Additionally, expect for ceilings at the I-35 TAF sites to lower through the overnight into early Friday morning to the MVFR to VFR range. Conditions will improve to VFR into Thursday afternoon with clearing skies. KDRT will remain VFR through most of the night with all the storms remaining farther to the east. MVFR ceilings develop late overnight into Friday morning before conditions return to VFR into Monday afternoon with clearing skies. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 82 54 80 / 80 20 0 10 Austin Bergstrom Intl Airport 63 81 53 78 / 70 20 0 10 New Braunfels Muni Airport 66 84 55 81 / 70 10 0 10 Burnet Muni Airport 62 79 52 78 / 80 10 0 10 Del Rio Intl Airport 68 91 61 89 / 10 0 0 10 Georgetown Muni Airport 62 79 52 77 / 90 20 0 10 Hondo Muni Airport 66 86 56 81 / 40 10 0 10 San Marcos Muni Airport 65 82 54 79 / 70 10 0 10 La Grange - Fayette Regional 67 79 53 78 / 70 20 0 0 San Antonio Intl Airport 67 84 57 80 / 70 10 0 10 Stinson Muni Airport 68 86 58 82 / 60 10 0 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Quigley Long-Term...29 Aviation...Brady
Hazardous weather outlook, Apr 20, 2:32 PM CDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 232 PM CDT Thu Apr 20 2023 TXZ171>173-183>194-202>209-217>225-228-211945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 232 PM CDT Thu Apr 20 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Severe thunderstorms are possible across all of south central Texas this afternoon and evening, especially from the Hill Country eastward through the Interstate 35 corridor and across the coastal plains. While large hail and damaging winds gusts are favored, a tornado can't be ruled out. A Severe Thunderstorm Watch is in effect for most of the area through 10 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Elevated fire weather conditions are possible Friday afternoon across the southern Edwards Plateau and Rio Grande Plains due to gusty north winds and low humidity. A few strong storms remain possible across the Rio Grande plains and southern Edwards Plateau Saturday afternoon. Large hail is the primary severe weather concern at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Apr 20, 7:35 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
735 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND DMG 2 SSW LACKLAND AFB 29.36N 98.64W
04/20/2023 BEXAR TX PUBLIC
REPORT FROM MPING 1-INCH TREE LIMBS BROKEN.
&&
BFLocal storm report, Apr 20, 7:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
742 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 1 SE LEON VALLEY 29.48N 98.60W
04/20/2023 BEXAR TX FIRE DEPT/RESCUE
SAFD REPORTS WATER RESCUES AT I-410 AND
EVERS RD AND I-410 AND BANDERA RD.
&&
BFLocal storm report, Apr 20, 7:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM FLOOD 2 SW WEIR 30.65N 97.62W
04/20/2023 WILLIAMSON TX PUBLIC
REPORT FROM MPING YARD FLOODING.
&&
BFLocal storm report, Apr 20, 7:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM FLOOD 5 SSW WEIR 30.61N 97.62W
04/20/2023 WILLIAMSON TX PUBLIC
REPORT FROM MPING YARD FLOODING.
&&
BFSpecial weather statement, Apr 20, 7:51 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
751 PM CDT Thu Apr 20 2023
TXZ171-172-188-190>192-210130-
Blanco TX-Gillespie TX-Llano TX-Hays TX-Burnet TX-Travis TX-
751 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of northwestern Hays,
west central Travis, northern Blanco, Gillespie, southern Llano and
south central Burnet Counties through 830 PM CDT...
At 751 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spicewood to 9 miles northwest of Harper.
Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Round Mountain, Lakeway, Bee Cave, The Hills, Johnson
City, Stonewall, Spicewood, Blowout, Tivydale, Rocky Creek, Hye,
Cypress Mill, Pedernales Falls State Park, Crabapple, Cherry Spring,
Enchanted Rock State Natural Area, Sandy, Doss and Willow City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3027 9792 3020 9930 3050 9931 3050 9897
3051 9896 3051 9812
TIME...MOT...LOC 0051Z 275DEG 20KT 3044 9810 3036 9939
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BRADYSpecial weather statement, Apr 20, 7:52 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
752 PM CDT Thu Apr 20 2023
TXZ173-192>194-210145-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
752 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of southern Williamson,
central Travis, north central Bastrop and northern Lee Counties
through 845 PM CDT...
At 752 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Caldwell to near Spicewood.
These storms were nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Lexington, Anderson Mill, Windemere, Leander, Hutto, Lakeway,
Manor, Lago Vista, Bee Cave, West Lake Hills, Hudson Bend, The Hills
and Rollingwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
&&
LAT...LON 3025 9789 3048 9810 3049 9810 3050 9812
3051 9811 3067 9724 3046 9715 3056 9696
3054 9692 3049 9690 3046 9690 3046 9688
3043 9687 3043 9685 3039 9679 3033 9676
TIME...MOT...LOC 0052Z 212DEG 4KT 3056 9680 3045 9814
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BRADYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:00 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Apr 20, 7:11 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 20, 7:12 PM CDT | Areal Flood Advisory | EWX | Gillespie | 32 min |
| Apr 20, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 28 min |
| Apr 20, 7:20 PM CDT | Special Weather Statement | EWX | Lee, Travis | 40 min |
| Apr 20, 7:40 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 12 min |
| Apr 20, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 30 min |
| Apr 20, 7:44 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Apr 20, 7:51 PM CDT | Special Weather Statement | EWX | Blanco, Gillespie | 39 min |
| Apr 20, 7:52 PM CDT | Special Weather Statement | EWX | Lee | 53 min |
| Apr 20, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 57 min |
| Apr 20, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 26 min |
| Apr 20, 8:36 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 37 min |
| Apr 20, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 52 min |
| Apr 20, 8:44 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Apr 20, 8:49 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Apr 20, 9:01 PM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| Apr 20, 9:09 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette | 66 min |
| Apr 20, 9:17 PM CDT | Tornado Warning | EWX | Bastrop, Fayette | 28 min |
| Apr 20, 9:22 PM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
| Apr 20, 9:33 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Apr 20, 9:43 PM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 20, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 65 min |
| Apr 20, 10:08 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 37 min |
| Apr 20, 10:13 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 3 hr |
| Apr 20, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 44 min |
| Apr 20, 10:19 PM CDT | Special Weather Statement | EWX | Hays, Kendall | 41 min |
| Apr 20, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 64 min |
| Apr 20, 10:42 PM CDT | Tornado Warning | EWX | Comal, Hays | 33 min |
| Apr 20, 10:43 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Apr 20, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 65 min |
| Apr 20, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 49 min |
| Apr 20, 10:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 32 min |
| Apr 20, 11:29 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Kendall, Medina | 4 hr |
| Apr 20, 11:39 PM CDT | Special Weather Statement | EWX | Travis | 51 min |
| Apr 20, 11:41 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 27 min |
| Apr 20, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Hays | 62 min |
| Apr 20, 11:52 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Comal, Kendall, Medina | 4 hr |
| Apr 20, 11:52 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 53 min |
| Apr 20, 11:57 PM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe, Hays | 3 hr |
| Apr 21, 12:09 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 4 hr |
| Apr 21, 12:21 AM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Apr 21, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 64 min |
| Apr 21, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 53 min |
| Apr 21, 12:43 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Lavaca | 62 min |
| Apr 21, 12:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 3 hr |
| Apr 21, 1:24 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 66 min |
| Apr 21, 1:39 AM CDT | Areal Flood Advisory | EWX | Gonzales | 3 hr |
| Apr 21, 1:40 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 65 min |
| Apr 21, 1:44 AM CDT | Special Weather Statement | EWX | Fayette | 46 min |
| Apr 21, 2:06 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Apr 21, 2:17 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Apr 21, 2:21 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 54 min |
| Apr 21, 2:41 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 22 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.